# SDR UPS07650507

- Difficulty date: August 27, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP RIGHT SYSTEM DUCT PSI LOW, IN FLIGHT AT FL 290 RIGHT DUCT PSI WAS 10 LEFT PACK OFF AIRCRAFT WAS NOT MAINTAINING CABIN ALTITUDE.  RECONNECTED HPC ELECTRICAL CONNECTOR. REF MM 36-11-00-5. REPLACED PRSOV PER MM 36-11-09-2. OPS CHECKED SYSTEM, CHECKS OK OPS CHECKED VALVE, CHECKS OK.
